# SDR HE66100337

- Difficulty date: April 16, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,719 hours
- Engine: Allsn 250C28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 10551522
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIVETS PULLED AND GOUGES IN BOTTOM OF TUBE.
